Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Flagstaff, AZ

July 30, 2010Coconino County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Jul 30, 2010, 2:13 PM MST for Coconino County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2010, 2:13 PM MST (21:13 UTC)
Expired
Jul 30, 2010, 4:15 PM MST
In force
2 hr
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Flood severity
None

County Coconino County, AZ

The radar

The Flagstaff radar (KFSX), 93 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WGUS55 KFGZ 302113
FFWFGZ
AZC005-302315-
/O.NEW.KFGZ.FF.W.0013.100730T2113Z-100730T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
213 PM MST FRI JUL 30 2010

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...

* UNTIL 415 PM MST

* AT 205 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FERNWOOD
  AND WUPATKI TRAILS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE HEAVY RAIN WILL LIKELY TRIGGER FLASH FLOODS WITHIN VULNERABLE
DRAINAGES IN AND DOWNSTREAM OF THE SCHULTZ FIRE BURN AREA. NORMALLY
DRY WASHES IN THE WARNING AREA WILL BECOME QUICKLY INUNDATED BY
FLOODWATERS.

AREAS IMPACTED BY THIS WARNING INCLUDE THOSE COMMUNITIES ALONG AND
NEAR HIGHWAY 89 NORTHEAST OF FLAGSTAFF...INCLUDING THE HUTCHINSON
ACRES...TIMBERLINE...WUPATKI TRAILS...AND FERNWOOD NEIGHBORHOODS.

AT THIS TIME THE WARNING DOES NOT INCLUDE THE DONEY PARK AREA EAST OF
HIGHWAY 89.

&&

LAT...LON 3539 11162 3539 11158 3533 11154 3526 11154
      3529 11165

$$

DB
3 follow-up statements
813 
WGUS75 KFGZ 302152
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
252 PM MST FRI JUL 30 2010

AZC005-302315-
/O.CON.KFGZ.FF.W.0013.000000T0000Z-100730T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
252 PM MST FRI JUL 30 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MST FOR
CENTRAL COCONINO COUNTY...

AT 243 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND AUTOMATED
RAIN GAGES INDICATED THAT ONE-HALF TO ONE INCH OF RAIN HAS FALLEN 
OVER THE SCHULTZ BURN AREA. SPOTTERS REPORT THAT WASHES ARE RUNNING 
FULL AND OVERTOPPING ROADWAYS IN THE WARNED AREA. ADDITIONAL 
RAINFALL IS POSSIBLE THIS AFTERNOON ACROSS THE BURN SITE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FERNWOOD AND
WUPATKI TRAILS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE HEAVY RAIN WILL LIKELY TRIGGER FLASH FLOODS WITHIN VULNERABLE
DRAINAGES IN AND DOWNSTREAM OF THE SCHULTZ FIRE BURN AREA. NORMALLY
DRY WASHES IN THE WARNING AREA WILL BECOME QUICKLY INUNDATED BY
FLOODWATERS.

AREAS IMPACTED BY THIS WARNING INCLUDE THOSE COMMUNITIES ALONG AND
NEAR HIGHWAY 89 NORTHEAST OF FLAGSTAFF...INCLUDING THE HUTCHINSON
ACRES...TIMBERLINE...WUPATKI TRAILS...AND FERNWOOD NEIGHBORHOODS.

AT THIS TIME THE WARNING DOES NOT INCLUDE THE DONEY PARK AREA EAST OF
HIGHWAY 89.

&&

LAT...LON 3539 11162 3539 11158 3533 11154 3526 11154
      3529 11165

$$

DB
825 
WGUS75 KFGZ 302155 CCA
FFSFGZ

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
252 PM MST FRI JUL 30 2010

AZC005-302315-
/O.COR.KFGZ.FF.W.0013.000000T0000Z-100730T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
252 PM MST FRI JUL 30 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MST FOR
CENTRAL COCONINO COUNTY...

AT 243 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND AUTOMATED
RAIN GAGES INDICATED THAT ONE-HALF TO ONE INCH OF RAIN HAS FALLEN 
OVER THE SCHULTZ BURN AREA. SPOTTERS REPORT THAT WASHES ARE RUNNING 
FULL AND OVERTOPPING ROADWAYS IN THE WARNED AREA. ADDITIONAL 
RAINFALL IS POSSIBLE THIS AFTERNOON ACROSS THE BURN SITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE HEAVY RAIN WILL LIKELY TRIGGER FLASH FLOODS WITHIN VULNERABLE
DRAINAGES IN AND DOWNSTREAM OF THE SCHULTZ FIRE BURN AREA. NORMALLY
DRY WASHES IN THE WARNING AREA WILL BECOME QUICKLY INUNDATED BY
FLOODWATERS.

AREAS IMPACTED BY THIS WARNING INCLUDE THOSE COMMUNITIES ALONG AND
NEAR HIGHWAY 89 NORTHEAST OF FLAGSTAFF...INCLUDING THE HUTCHINSON
ACRES...TIMBERLINE...WUPATKI TRAILS...AND FERNWOOD NEIGHBORHOODS.

AT THIS TIME THE WARNING DOES NOT INCLUDE THE DONEY PARK AREA EAST OF
HIGHWAY 89.

&&

LAT...LON 3539 11162 3539 11158 3533 11154 3526 11154
      3529 11165

$$

DB
175 
WGUS75 KFGZ 302310
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
410 PM MST FRI JUL 30 2010

AZC005-302316-
/O.EXP.KFGZ.FF.W.0013.000000T0000Z-100730T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
410 PM MST FRI JUL 30 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM MST FOR CENTRAL
COCONINO COUNTY...

RADAR INDICATED THAT THE HEAVY RAIN HAD ENDED AND ONLY LIGHT SHOWERS 
CONTINUE AT THIS TIME. HIGH WATER IN WASHES SHOULD CONTINUE TO 
SUBSIDE AND THE THREAT OF ADDITIONAL FLOODING HAS DIMINISHED...THUS 
THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

A FLASH FLOOD WATCH CONTINUES FOR ALL OF NORTHERN ARIZONA UNTIL 
MIDNIGHT MST TONIGHT. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY 
DEVELOP LATER THIS AFTERNOON AND THIS EVENING AND PRODUCE HEAVY 
RAINFALL. ALL INTERESTS SHOULD REMAIN ALERT FOR THE POSSIBILITY OF 
ADDITIONAL HEAVY RAIN.


LAT...LON 3539 11162 3539 11158 3533 11154 3526 11154
      3529 11165

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 12:30 PM MST, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 30, 12:30 PM MST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1230 PM MST FRI JUL 30 2010

.SYNOPSIS...AN EXTREMELY MOIST SOUTHEASTERLY FLOW WILL CONTINUE TO
BRING SHOWERS AND THUNDERSTORMS TO THE AREA...PRIMARILY DURING THE
AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL AND THE
POSSIBILITY OF FLASH FLOODING WILL CONTINUE FOR THE NEXT SEVERAL
DAYS.

&&

.UPDATE...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL NORTHERN
ARIZONA FORECAST ZONES AS VERY HEAVY RAINFALL HAS QUICKLY DEVELOPED
FROM NUMEROUS STORMS ACROSS THE FORECAST AREA EARLY THIS AFTERNOON.

&&

.DISCUSSION...A VERY MOIST AIRMASS CONTINUES TO RESIDE OVER THE AREA
THIS MORNING. CURRENT OBSERVATIONS SHOW OVER 1.2 INCHES PRECIPITABLE
WATER AT FLAGSTAFF...OVER 2.0 INCHES AT PHOENIX THIS MORNING. SLIGHT
STABILIZATION HAS OCCURRED SINCE YESTERDAY AROUND THE 400 MB LEVEL.
INSTABILITY IS NOT OVERLY IMPRESSIVE...AND THE SOUNDING SUPPORTS
HEAVY RAIN WITH LIMITED LIFT IN THE PRIME HAIL GROWTH REGIONS FROM
ABOUT 23-33 KFT MSL LIMITING HAIL POTENTIAL AND EXTREME MOISTURE
LIMITING STRONG WIND POTENTIAL. FAIRLY EXTENSIVE CLOUD COVER OVER
PORTIONS OF NORTHERN AZ SHOULD ALSO LIMIT THE INTENSITY OF
CONVECTION OVER WHAT MIGHT BE EXPECTED WITH SUCH LARGE PRECIPITABLE
WATER VALUES. IN SUMMARY...ANOTHER DAY OF WIDESPREAD PRECIPITATION
WITH POCKETS OF VERY HEAVY RAINFALL POSSIBLE. BEST POTENTIAL FOR
STRONG STORMS WILL BE IN AREAS WHICH DEVELOP A FEW HOURS OF SUNSHINE
IN THE LATE MORNING/EARLY AFTERNOON. CURRENT FORECAST IS ON TRACK
AND NO UPDATES PLANNED THIS MORNING.

&&

.PREV DISCUSSION/330 AM MST/...VERY MOIST AIRMASS RESIDING OVER
ARIZONA TODAY THROUGH SUNDAY...POSSIBLY LINGERING INTO
MONDAY...BEFORE SLIGHTLY DRIER AIR MOVES BACK INTO THE AREA.
TEMPERATURES ALOFT DO NOT SHOW ANY COOLING TREND FOR TODAY. SOME
COOLING IS INDICATED FOR SATURDAY ALONG WITH SOME INCREASES IN PW
VALUES. DID LOOK EXTENSIVELY AT THE DATA COMING IN FOR A POSSIBLE
FFA FOR TODAY...DECIDED TO HOLD OFF SINCE THE AIRMASS ADVECTING INTO
NORTHERN AZ HAS ITS ORIGINS FROM SOUTH CENTRAL PARTS OF THE
STATE...THAT IS CURRENTLY EXPERIENCING ON GOING CONVECTION AS OF
10Z. IF THE DAY SHIFT WARRANTS AND THEY SEE THE CLOUD COVER CLEARING
OFF EARLY...SO THAT MORE CAPE CAN BUILD UP EARLY IN THE DAY...THEN A
FFA MAY BE NEEDED FOR TODAY. DID PUT INTO THE GRIDS TRW+ WITH
MENTION OF HEAVY RAIN POSSIBLE TODAY THROUGH SUNDAY.

FOR SATURDAY SOME COOLING ALOFT APPEARS TO OCCUR AS ADVERTISED BY
THE MODELS AND WITH THE INCREASE IN MOISTURE...THOSE TWO CONDITIONS
MAY BE ENOUGH TO INCREASE THE THREAT OF FLASH FLOODING...AND WARRANT
AN FFA. AGAIN IF CLOUD COVER IS TOO DENSE TO BEGIN THE DAY ON
SATURDAY...THAT COULD KEEP THE THREAT OF FLASH FLOODING LOW.

FOR SUNDAY INTO WEDNESDAY THE LOW PRESSURE THAT MOVE WESTWARD ACROSS
ARIZONA WILL CONTINUE TO MOVE FARTHER AWAY TO THE WEST ALLOWING FOR
SOME MIDLEVEL DRYING...HOWEVER THE LOW LEVELS WILL STILL REMAIN
FAIRLY MOIST...SO EXPECTING MORE OF A MODERATE TO PERHAPS WEAK
MONSOON PATTERN SETTING UP FOR NEXT WEEK.
&&

.AVIATION...FOR THE 18Z PACKAGE...SCT-NMRS SHRA/TSRA WILL CONTINUE
INTO THE EVENING HOURS...DIMINISHING AFT 04-06Z. HEAVY RAINFALL
LIKELY WITH AREAS MVFR AND LOCAL IFR VIS/CIGS PSBL. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT FOR
ALL NORTHERN ARIZONA FORECAST ZONES UNTIL MIDNIGHT TONIGHT.

PUBLIC.......DJO
AVIATION.....DB

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Jul 30, 12:23 PM MST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1223 PM MST FRI JUL 30 2010

AZZ004>018-037>040-310700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
1223 PM MST FRI JUL 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN
ARIZONA TODAY. STORMS ARE EXPECTED TO BECOME WIDESPREAD OVER
NORTHERN ARIZONA IN THE AFTERNOON AND EVENING. THE MAIN THREATS WILL
BE EXTREMELY HEAVY RAIN AND LOCALIZED FLOODING. IN
ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY
THUNDERSTORMS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT
TONIGHT FOR ALL NORTHERN ARIZONA FORECAST ZONES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH PRESSURE EAST OF ARIZONA WILL CONTINUE TO BRING MOIST
SOUTHEASTERLY FLOW OVER THE STATE. THE THREAT FOR SHOWERS AND
THUNDERSTORMS ALONG WITH HEAVY RAIN WILL CONTINUE INTO EARLY NEXT
WEEK WITH A POTENTIAL DRYING TREND BY MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 30, 12:32 PM MST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1232 PM MST FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       4 W PRESCOTT            34.58N 112.52W
07/30/2010  M1.01 INCH       YAVAPAI            AZ   TRAINED SPOTTER

            1.01 INCHES OF RAIN IN 45 MINUTES

&&

EVENT NUMBER FGZ1000146

LATTO
Local storm report, Jul 30, 12:53 PM MST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1253 PM MST FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HEAVY RAIN       5 WSW PRESCOTT          34.55N 112.53W
07/30/2010  M0.90 INCH       YAVAPAI            AZ   TRAINED SPOTTER

            .90 INCHES OF RAIN IN 20 MINUTES

&&

LATTO
Local storm report, Jul 30, 1:10 PM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
110 PM MST FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HEAVY RAIN       HEBER-OVERGAARD         34.41N 110.57W
07/30/2010  M1.65 INCH       NAVAJO             AZ   TRAINED SPOTTER

            1.65 INCHES OF PRECIPITATION IN ONE HOUR

&&

EVENT NUMBER FGZ1000147

LATTO
Local storm report, Jul 30, 1:11 PM MST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
111 PM MST FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HEAVY RAIN       TONTO VILLAGE           34.32N 111.13W
07/30/2010  E1.40 INCH       GILA               AZ   TRAINED SPOTTER

            ESIMATED 1 3 8 INCHES RAINFALL

&&

EVENT NUMBER FGZ1000148

LATTO

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:21 PM MSTAreal Flood AdvisoryFGZNavajo114 min
Jul 29, 8:14 PM MSTFlash Flood WarningFGZNavajo3 hr
Jul 29, 9:26 PM MSTAreal Flood AdvisoryFGZNavajo3 hr
Jul 30, 12:36 AM MSTAreal Flood AdvisoryFGZNavajo114 min
Jul 30, 12:06 PM MSTAreal Flood AdvisoryFGZYavapai114 min
Jul 30, 12:16 PM MSTFlash Flood WatchFGZApache, Coconino, Gila, Navajo, Yavapai36 hr
Jul 30, 12:24 PM MSTAreal Flood AdvisoryFGZCoconino, Gila, Navajo, Yavapai111 min
Jul 30, 12:35 PM MSTFlash Flood WarningFGZYavapai115 min
Jul 30, 2:02 PM MSTFlash Flood WarningFGZGila88 min
Jul 30, 2:49 PM MSTAreal Flood AdvisoryFGZCoconino86 min
Jul 30, 3:38 PM MSTAreal Flood AdvisoryFGZCoconino, Navajo112 min
Jul 30, 4:08 PM MSTFlash Flood WarningFGZGila, Navajo111 min
Jul 30, 4:25 PM MSTAreal Flood AdvisoryFGZCoconino, Yavapai3 hr

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.